# SDR ASAA0752208

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 5,146 hours, 1,473 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Faulty
- Location: Center Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE MOMENTARILY WHEN PUMP SWITCHED ON.  REPLACED LOW PRESSURE RIGHT CENTER FUEL SWITCH.  SIGNIFICANT SYSTEM VERIFICATION SUCCESSFUL.
